# SDR HEEA063007

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 1051410130
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRAP MISMANUFACTURED.  THICKNESS DIAMETER 6.4 MM; SHOULD BE 6 MM.
